# SDR QXEA0100925

- Difficulty date: June 8, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 4,891 hours, 6,811 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND LOWER COWL RIGHT-HAND CENTER CHAFE PAD CHAFED. REPAIRED IAW HORIZON AIR EA 2-71-142 AND RD 8-71-018.
